2017
Том 69
№ 9

All Issues

Dissipative boundary value problems for a second-order differential equation with an unbounded variable operator coefficient

Vainerman L. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 4, pp 436-439.

Citation Example: Vainerman L. I. Dissipative boundary value problems for a second-order differential equation with an unbounded variable operator coefficient // Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 530–534.

Full text